# SDR UPS98828031

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 5705334202
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, THE RT I/B AILERON UPPER L/E SKIN AT THE ACTUATOR IS CRACKED AT ONE SCREW HOLE.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SKIN IAW SRM 51-1-21 AND DWG 5705334.
